# SDR SWAA2022082431841

- Difficulty date: July 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 SLAT STATION 451.97 RT WING 2022-375886 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 01 FEB 23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[03] PERFORMED PERMANENT REPAIR ON LOWER SURFACE SLAT 8 SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4F FIGURE 202 SHEET 1 SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
